# SDR AALA202003199015

- Difficulty date: March 7, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 63,565 hours, 10,584 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Tripped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN SELECTING FLAPS 5 ON APPROACH, TE FLAP ASYM,LIGHT ILLUMINATED. FLAPS REMAINED AT 1. FOUND L/H WING T/E FLAP PDU LOAD LIMIT INDICATOR TRIPPED. RESET LOAD LIMIT INDICATOR IAW AMM 27-51-00. PERFORMED OPS CK IAW AMM 27-51-00. FOUND L/H WING T/E FLAP PDU LOAD LIMIT INDICATOR TRIPPED. RESET LOAD LIMIT INDICATOR IAW AMM 27-51-00.
